# SDR CA150306014

- Difficulty date: March 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,630 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C2473600001
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) EICAS NOSE WHEEL STEERING FAULT AFTER LANDING.  RESET UNSUCCESSFUL.  CALLED FOR TOW TO GATE.  RESOLUTION REMOVED & REPLACED NLG STEERING SERVO VALVE IAW AMM 32-51-51.  OPERATIONS CHECK & FUNCTION CHECK & CAT 3 AUTO LAND CHECKED NORMAL, NO DEFECTS NOTED IAW AMM 32-51-00-700-003 & AMM 22-97-00.
